Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2004, Volume 44, Number 9, Pages 1552–1563 (Mi zvmmf774)  

This article is cited in 5 scientific papers (total in 5 papers)

Global optimization of functions with concave support minorant

O. V. Khamisov

L. A. Melentiev Energy Systems Institute, Siberian Branch of the Russian Academy of Sciences

Full text: PDF file (1646 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2004, 44:9, 1473–1483

Bibliographic databases:
UDC: 519.658.4
MSC: Primary 49J30; Secondary 90C26, 49J45
Received: 04.03.2004

Citation: O. V. Khamisov, “Global optimization of functions with concave support minorant”, Zh. Vychisl. Mat. Mat. Fiz., 44:9 (2004), 1552–1563; Comput. Math. Math. Phys., 44:9 (2004), 1473–1483

Citation in format AMSBIB
\Bibitem{Kha04}
\by O.~V.~Khamisov
\paper Global optimization of functions with concave support minorant
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2004
\vol 44
\issue 9
\pages 1552--1563
\mathnet{http://mi.mathnet.ru/zvmmf774}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2238179}
\zmath{https://zbmath.org/?q=an:1105.49008}
\transl
\jour Comput. Math. Math. Phys.
\yr 2004
\vol 44
\issue 9
\pages 1473--1483


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf774
  • http://mi.mathnet.ru/eng/zvmmf/v44/i9/p1552

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. R. Ershov, O. V. Khamisov, “Avtomaticheskaya globalnaya optimizatsiya”, Diskretn. analiz i issled. oper., ser. 2, ser. 2, 11:2 (2004), 45–68  mathnet  mathscinet
    2. Khamisov O.V., “Metody nevypukloi optimizatsii s elineinymi opornymi funktsiyami”, Vestnik Tambovskogo universiteta. Seriya: Estestvennye i tekhnicheskie nauki, 16:4 (2011), 1207–1208  elib
    3. O. V. Khamisov, “Finding Roots of Nonlinear Equations Using the Method of Concave Support Functions”, Math. Notes, 98:3 (2015), 484–491  mathnet  crossref  crossref  mathscinet  isi  elib
    4. Khamisov O.V., “Optimization with quadratic support functions in nonconvex smooth optimization”, NUMERICAL COMPUTATIONS: THEORY AND ALGORITHMS (NUMTA?2016): Proceedings of the 2nd International Conference ?Numerical Computations: Theory and Algorithms? (Pizzo Calabro, Italy, 19?25 June 2016), AIP Conference Proceedings, 1776, ed. Sergeyev Y. Kvasov D. DellAccio F. Mukhametzhanov M., Amer Inst Physics, 2016, 050010  crossref  isi  scopus
    5. A. Yu. Popkov, B. S. Darkhovsky, Yu. S. Popkov, “Iterative MC-algorithm to solve the global optimization problems”, Autom. Remote Control, 78:2 (2017), 261–275  mathnet  crossref  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:264
    Full text:173
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021